# SDR SIMA20150104014

- Difficulty date: January 4, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 29,213 hours, 25,467 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 14539293006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT FRAME 80 TO STRINGER 8R HAS A 3/4 INCH CRACK.  R & R STRINGER CLIP AT FRAME 80 TO STRINGER 8R IAW SRM 51-40-02.  RESTORED SURFACE FINISH TO AFFECTED AREA OF EXTERNAL FUSELAGE IAW CPM 51-21-07, ETN -EM-51-91 & ETN-EM-51-120.
